Jasmine from Wellington

Jasmine-RenataJasmine Renata – Lower Hutt, nr Wellington, North Island

Written by Hilary Butler, 14 January 2010

Jasmine was a very healthy girl, with no history of any health issues at all. After her first Gardasil vaccination (NJ02260) on18th September 2008 Jasmine broke out with warts on her hands, and her skin and moods changed. The warts were burned off on the 20th October, and didn’t come back. After the second vaccination (NJ11440) on 18th November, her moods were worse, and the warts were back within two weeks and were burned off on the 28th January 2009.  After Jasmine’s third vaccine (NJ11440) on 17th March 2009 like clockwork, within two weeks, the warts were back for yet a third time.  It should be noted that at the same time as the Gardasil vaccination, Jasmine was given Depo Provera (birth control) by her doctor.

But we all know, because we’ve all been told this… that Gardasil has nothing to do with development of either warts, or genital warts. We are told that they would have happened anyway. Yet the repeated eruption of the warts, three times, after each vaccine cannot be coincidence.  How many other girls have had this happen and been told it wasn’t related?

After each Gardasil vaccine, Jasmine’s mood and behaviour changed, but like all mothers of teenage children, Jasmine’s mother, Rhonda, put that down to stresses in Jasmine’s life, and perhaps those “social” things that teenagers chose not to talk about…. Every little symptom that Jasmine had, was smoothed away with a variety of possible causes. Her chest pains were brushed to one side.  Racing heart beats ignored.  The fact that she was waking up in bed with pillow sopping wet was considered at the time to be coincidental. The fact that she could no longer do simple tasks automatically, or make decisions was puzzling, and worrying, … but dismissed. That is until Jasmine died and the jigsaw was pieced together. Then the blindingly obvious hit everyone in the face.  Except the medical profession, so it would seem

.After Jasmine’s third Gardasil vaccination on 17th March 2009 , Jasmine’s immune system really struggled to cope with anything. Pretty much immediately straight after it, Jasmine’s temperament became even more agitated and she was a lot snappier.  She complained every so often about a weak arm and tiredness during the day, but we thought that was her doing more shifts for other people than in the past.  She slept in the day, whenever possible.

However, the arm pain continued and she used to get pins and needles and tingling in her hands for no reason.  Jasmine started sleeping in, longer in the morning, and also going to sleep in the middle of the day before her afternoon shift.  She started dropping things.

She also started to eat more than normal, but wasn’t putting on weight.

From June 2009 onwards, Jasmine started to complain of feeling clumsy. She started saying things like, “God, I’m getting clumsy!” and she was knocking things over, and dropping stuff.  She complained that she was dropping things at work as well.  Her mood swings became more volatile.

About the same time, we started to notice that Jasmine’s thinking wasn’t right.  For instance, she asked me if I’d like her to grate some carrots.  I said Yes, please.  She got out the grater and the carrot, looked at me, and said, “Which way up does the grater go?”  Having grated carrots, cheese and stuff hundreds of times before, that was a surprise.  Even Jasmine would say something like, “Gee how dumb is that!”  This wasn’t a one-off.  In other little things too, where in the past she’d just do it, she didn’t seem to know how.  It was like re-teaching a child.

And then she’d ask me, ‘What should I do with my money this week?”  This was a girl who certainly knew what to do with her money in the past.  Looking back, it seems she’d just lose the plot occasionally. She stopped being able to make her own decisions or work out how to do simple things.   She was even asking me whether she should do other people’s shifts at work.  I got to the point where I thought, “This girl is losing her marbles… where is her decision making gone?  Why can’t she do simple things any more?”

Around May, Jasmine started to complain of sore legs, and a sore upper back.

In July, Jasmine intermittently complained of chest pain, and a racing heart.  We’d ask her if she was stressed but she said she wasn’t.  Her workmates have said that Jazz became very tired and grumpy.  She would snap at them, and complain about feeling unwell a lot of the time, and would talk about having to fit sleep around her shifts.

At the beginning of August, Jasmine got a cold.  Normally, her colds might last two days and she had never needed anything for them before this one, but this one just got worse, and worse.  She also complained of a sore achy back and abdominal pain. And the warts returned again. Jasmine’s cold never got better, and on 21st September, the day before she died, she was still complaining of a runny nose which wouldn’t stop.  She also had quite a few headaches during that cold, and leading up to her death.  Her skin changed, with a lot more pimples than normal, which really upset her. Jasmine also talked about going to have more liquid nitrogen on the warts.

In a photo the day before she died, she didn’t look right.  Her hair was lanky and she was very tired.  But even so, she was constantly hungry and eating a lot more than normal.  Eating more than normal didn’t seem to fit with a constantly tired sick girl, who had had a cold for more than six weeks. Jasmine went downhill emotionally, physically and mentally, but no-one saw it for what it was, at the time because … “ these things don’t happen after Gardasil”.

Comments

  1. Sorry to hear of your loss. This hits home for me as I live in Wellington too.

  2. Mindanoiha says:

    This is yet one more tragic story about a Gardasil victim. Heartfelt blessings to Jasmine’s family.

    Does Gardasil increase the risk of brain damage?
    In drug targeting polysorbate 80/Tween 80 (an ingredient in Gardasil) is used to assist in the delivery of certain drugs (especially psychiatric, nano-drugs or chemotherapeutic agents) across the blood-brain barrier and into the brain tissue. Polysorbates act by rendering the barrier more permeable.

    The obvious deduction is that this is likely to happen regarding vaccines. In Gardasil there is the risk of passage being facilitated of neurotoxic aluminium and other substances crossing the blood-brain barrier embedding in the brain tissue.

    Thousands of girls exhibit symptoms of brain damage and many have died after Gardasil vaccines. Autopsies rarely if ever include thorough investigation of brain tissue. This may be of paramount importance towards revealing the truth about this controversial vaccine.

  3. My grand daughter was 12 at the time of the vacine. She immediately started being tired all the time. She quickly was diagnosed with graves desease. She contracted insomnia, but did not want to get up in the mornings. The appetite increased, but with weight loss. Her temperment got worse. She complained of chest pains. She was soon diagnosed with add, but graves desease causes those symptoms as well.
    She was treated for hyperthyroidism. Now she is being treated for hypothyroidism. She has not had her period in over two months. Her autoimune system is messed up. She is on propranolol for heart rate. She is still very tempermental and even talks about killing when she is angry. Her hair is falling out on her head and pubic area. She has lots of grey hair. She has lost her eye lashes and eyebrows.

Trackbacks

  1. […] Yes, beginning with warts and mood changes after her first injection; same thing after the second. The warts came back a third time after the last injection, mood and behavior changes, tingling sensations in her limbs, memory loss, tachycardia, chest pains and multiple other symptoms. The entire chronicle is here http://sanevax.org/jasmine-from-wellington/ […]

  2. […] Do you happen to know if Jasmine experienced any medical problems before her death? Yes, beginning with warts and mood changes after her first injection; same thing after the second. The warts came back a third time after the last injection, mood and behavior changes, tingling sensations in her limbs, memory loss, tachycardia, chest pains and multiple other symptoms. The entire chronicle is here: http://sanevax.org/jasmine-from-wellington/ […]

  3. […] Norma, can you please tell us the date of Jasmine’s death? Jasmine died September 22, 2009.Do you happen to know if Jasmine experienced any medical problems before her death? Yes, beginning with warts and mood changes after her first injection; same thing after the second. The warts came back a third time after the last injection, mood and behavior changes, tingling sensations in her limbs, memory loss, tachycardia, chest pains and multiple other symptoms. The entire chronicle is here: http://sanevax.org/jasmine-from-wellington/ […]

Speak Your Mind

*


*